# SDR CVGA20200116001

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N329CJ
- Make and model: Cessna 525B
- Aircraft serial: 5250130
- Aircraft time: 2,655 hours, 1,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PWR BRK LOW PRESS" LIGHT CAME ON WHILE ON SHORT FINAL. NO BRAKES ON LANDING; USED EMERGENCY BRAKE TO STOP THE AIRCRAFT.
